Alert archive / Indiana / Heat Advisories in 2021
Heat Advisory 3, NWS Indianapolis, IN
NWS Indianapolis, IN issued this heat advisory at Aug 10, 2021, 3:52 PM EDT for 39 counties in Indiana. It took effect at Aug 11, 2021, 1:00 PM EDT. It was in force for 7 hr.
The area
The counties it named.
The facts
- Issued
- Aug 10, 2021, 3:52 PM EDT (19:52 UTC)
- In effect from
- Aug 11, 2021, 1:00 PM EDT
- Expired
- Aug 11, 2021, 8:00 PM EDT
- In force
- 7 hr
- Issued by
- NWS Indianapolis, IN
All 39 counties
Bartholomew County, IN, Boone County, IN, Brown County, IN, Carroll County, IN, Clay County, IN, Clinton County, IN, Daviess County, IN, Decatur County, IN, Delaware County, IN, Fountain County, IN, Greene County, IN, Hamilton County, IN, Hancock County, IN, Hendricks County, IN, Henry County, IN, Howard County, IN, Jackson County, IN, Jennings County, IN, Johnson County, IN, Knox County, IN, Lawrence County, IN, Madison County, IN, Marion County, IN, Martin County, IN, Monroe County, IN, Montgomery County, IN, Morgan County, IN, Owen County, IN, Parke County, IN, Putnam County, IN, Randolph County, IN, Rush County, IN, Shelby County, IN, Sullivan County, IN, Tippecanoe County, IN, Tipton County, IN, Vermillion County, IN, Vigo County, IN, Warren County, IN
The radar
The Indianapolis radar (KIND), 15 km from the middle of the area, began a volume at 19:53 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Lincoln, IL (KILX), launched 12:00Z, 7.9 hours before the alert went out and 194 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 3933 J/kg
- Mixed-layer CIN
- -32 J/kg
- Mixed-layer LCL
- 851 m above ground
- 0-6 km bulk shear
- 11 kt
- 0-1 km storm-relative helicity
- -53 m²/s²
- 0-3 km storm-relative helicity
- -47 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
453 WWUS73 KIND 101952 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 352 PM EDT Tue Aug 10 2021 INZ021-028-029-035-043-044-051-060-067-110400- /O.NEW.KIND.HT.Y.0003.210811T1700Z-210812T0000Z/ /O.CON.KIND.HT.Y.0002.000000T0000Z-210811T0000Z/ Carroll-Warren-Tippecanoe-Fountain-Vermillion-Parke-Vigo-Sullivan- Knox- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Attica, Covington, Veedersburg, Clinton, Newport, Rockville, Terre Haute, Sullivan, and Vincennes 352 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT UNTIL 8 PM EDT THIS EVENING... ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY... * WHAT...Heat index values up to 105 expected. * WHERE...Parke, Vermillion, Vigo, Knox, Tippecanoe, Warren, Sullivan, Fountain and Carroll Counties. * WHEN...Through 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ INZ036-045-052-053-061-062-068>070-110400- /O.NEW.KIND.HT.Y.0003.210811T1700Z-210812T0000Z/ Montgomery-Putnam-Clay-Owen-Greene-Monroe-Daviess-Martin-Lawrence- Including the cities of Crawfordsville, Greencastle, Brazil, Clay City, Spencer, Linton, Bloomfield, Bloomington, Washington, Loogootee, Shoals, Bedford, and Mitchell 352 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY... * WHAT...Heat index values up to 105 expected. * WHERE...Parke, Vermillion, Vigo, Knox, Tippecanoe, Warren, Sullivan, Fountain, Carroll, Montgomery, Putnam, Clay, Owen, Greene, Monroe, Daviess, Martin, and Lawrence Counties. * WHEN...From 1 PM to 8 PM EDT Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ AGM
4 follow-up statements
854 WWUS73 KIND 110005 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 805 PM EDT Tue Aug 10 2021 INZ021-028-029-035-043-044-051-060-067-110815- /O.EXP.KIND.HT.Y.0002.000000T0000Z-210811T0000Z/ /O.CON.KIND.HT.Y.0003.210811T1700Z-210812T0000Z/ Carroll-Warren-Tippecanoe-Fountain-Vermillion-Parke-Vigo-Sullivan- Knox- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Attica, Covington, Veedersburg, Clinton, Newport, Rockville, Terre Haute, Sullivan, and Vincennes 805 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY... ...HEAT ADVISORY HAS EXPIRED... * WHAT...Heat Index has expired. * WHERE...Parke, Vermillion, Vigo, Knox, Tippecanoe, Warren, Sullivan, Fountain and Carroll Counties. * WHEN...AT 8 PM EDT. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ INZ036-045-052-053-061-062-068>070-110815- /O.CON.KIND.HT.Y.0003.210811T1700Z-210812T0000Z/ Montgomery-Putnam-Clay-Owen-Greene-Monroe-Daviess-Martin-Lawrence- Including the cities of Crawfordsville, Greencastle, Brazil, Clay City, Spencer, Linton, Bloomfield, Bloomington, Washington, Loogootee, Shoals, Bedford, and Mitchell 805 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY... * WHAT...Heat index values up to 105 expected. * WHERE...Parke, Vermillion, Vigo, Knox, Tippecanoe, Warren, Sullivan, Fountain, Carroll, Montgomery, Putnam, Clay, Owen, Greene, Monroe, Daviess, Martin, and Lawrence Counties. * WHEN...From 1 PM to 8 PM EDT Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
278 WWUS73 KIND 110318 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 1118 PM EDT Tue Aug 10 2021 INZ021-028-029-035-036-043>045-051>053-060>062-067>070-111130- /O.CON.KIND.HT.Y.0003.210811T1700Z-210812T0000Z/ Carroll-Warren-Tippecanoe-Fountain-Montgomery-Vermillion-Parke- Putnam-Vigo-Clay-Owen-Sullivan-Greene-Monroe-Knox-Daviess-Martin- Lawrence- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Attica, Covington, Veedersburg, Crawfordsville, Clinton, Newport, Rockville, Greencastle, Terre Haute, Brazil, Clay City, Spencer, Sullivan, Linton, Bloomfield, Bloomington, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 1118 PM EDT Tue Aug 10 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM TO 8 PM EDT WEDNESDAY... * WHAT...Heat index values up to 105 expected. * WHERE...Parke, Vermillion, Vigo, Knox, Tippecanoe, Warren, Sullivan, Fountain, Carroll, Montgomery, Putnam, Clay, Owen, Greene, Monroe, Daviess, Martin, and Lawrence Counties. * WHEN...From 1 PM to 8 PM EDT Wednesday. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$
622 WWUS73 KIND 110732 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 332 AM EDT Wed Aug 11 2021 INZ030-031-037>042-046>049-054>057-063>065-071-072-111545- /O.EXA.KIND.HT.Y.0003.210811T1700Z-210812T0000Z/ Clinton-Howard-Boone-Tipton-Hamilton-Madison-Delaware-Randolph- Hendricks-Marion-Hancock-Henry-Morgan-Johnson-Shelby-Rush-Brown- Bartholomew-Decatur-Jackson-Jennings- Including the cities of Frankfort, Kokomo, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Nashville, Columbus, Greensburg, Seymour, Brownstown, and North Vernon 332 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... * WHAT...Heat index values up to around 105 expected. * WHERE...Portions of central, east central, south central and southeast Indiana. * WHEN...From 1 PM this afternoon to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ INZ021-028-029-035-036-043>045-051>053-060>062-067>070-111545- /O.CON.KIND.HT.Y.0003.210811T1700Z-210812T0000Z/ Carroll-Warren-Tippecanoe-Fountain-Montgomery-Vermillion-Parke- Putnam-Vigo-Clay-Owen-Sullivan-Greene-Monroe-Knox-Daviess-Martin- Lawrence- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Attica, Covington, Veedersburg, Crawfordsville, Clinton, Newport, Rockville, Greencastle, Terre Haute, Brazil, Clay City, Spencer, Sullivan, Linton, Bloomfield, Bloomington, Vincennes, Washington, Loogootee, Shoals, Bedford, and Mitchell 332 AM EDT Wed Aug 11 2021 ...HEAT ADVISORY REMAINS IN EFFECT FROM 1 PM THIS AFTERNOON TO 8 PM EDT THIS EVENING... * WHAT...Heat index values up to 108 expected. * WHERE...Portions of north central, south central, southwest and west central Indiana. * WHEN...From 1 PM this afternoon to 8 PM EDT this evening. * IMPACTS...Hot temperatures and high humidity may cause heat illnesses to occur. PRECAUTIONARY/PREPAREDNESS ACTIONS... Drink plenty of fluids, stay in an air-conditioned room, stay out of the sun, and check up on relatives and neighbors. Young children and pets should never be left unattended in vehicles under any circumstances. Take extra precautions if you work or spend time outside. When possible reschedule strenuous activities to early morning or evening. Know the signs and symptoms of heat exhaustion and heat stroke. Wear lightweight and loose fitting clothing when possible. To reduce risk during outdoor work, the Occupational Safety and Health Administration recommends scheduling frequent rest breaks in shaded or air conditioned environments. Anyone overcome by heat should be moved to a cool and shaded location. Heat stroke is an emergency! Call 9 1 1. && $$ For more information from the National Weather Service visit https://weather.gov/ind
100 WWUS73 KIND 120002 NPWIND URGENT - WEATHER MESSAGE National Weather Service Indianapolis IN 802 PM EDT Wed Aug 11 2021 INZ021-028>031-035>049-051>057-060>065-067>072-120115- /O.EXP.KIND.HT.Y.0003.000000T0000Z-210812T0000Z/ Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery- Boone-Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke- Putnam-Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan- Johnson-Shelby-Rush-Sullivan-Greene-Monroe-Brown-Bartholomew- Decatur-Knox-Daviess-Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 802 PM EDT Wed Aug 11 2021 ...HEAT ADVISORY HAS EXPIRED... The Heat Index has dropped to below 100 degrees across all of central Indiana. $$
What forecasters said that day
The local office's own words before this heat advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Indianapolis, IN wrote its last area forecast discussion before this heat advisory went out at Aug 10, 3:20 PM EDT, 32 minutes earlier.
Area forecast discussion, Aug 10, 3:20 PM EDT, 32 minutes before
Area Forecast Discussion National Weather Service Indianapolis IN 320 PM EDT Tue Aug 10 2021 .Short Term...(This evening through Wednesday night) Issued at 318 PM EDT Tue Aug 10 2021 HEAT ADVISORY CONTINUES TODAY ALONG WABASH VALLEY...HEAT ADVISORY FOR WEDNESDAY TO INCLUDE WESTERN AND SOME SOUTH-CENTRAL CENTRAL INDIANA COUNTIES. Hot and very humid conditions...with the threat of isolated to scattered showers/thunderstorms will continue across central Indiana for the short term period. Following several thunderstorms that tracked across southern counties this morning...a nearly convection- free day has followed as a low inversion has prevented the generous CAPE from being realized thus far. Latest guidance does not suggest a widespread pop of the cap before the boundary layer cools early this evening. However, dModel/dt is trending for a small, perhaps briefly potent H500 vort to cross central/northern Indiana during the 4z-12z period. This feature will provide the greatest chances and likely coverage of convection for the period, from both PVA and perhaps more from cooling the H500-H700 layer enough to support nocturnal thunderstorms. Given how the southwesterly flow will maintain dewpoints in the mid to upper 70s, assume adequate fuel for the current slight severe risk through 12z Wednesday morning. Vort's modest size should not bring much shear, so maintaining damaging winds as the main severe threat. Have POPs dropping during the day Wednesday with subtle NVA/ridging aloft as the vort slides east. Isolated showers/storms cannot be ruled out during PM hours Wednesday...before convective chances increase yet again for northern counties Wednesday night as the next modest upper-level undulation turns troughy again. Southwesterly flow will gust to 15 to 25 mph Wednesday, maintaining oppressive humidity levels. Ample sun will also shine upon the region Wednesday as the NVA crosses from west to east, so expect slightly higher temperatures in the low 90s for most locations. Heat Index values will again be highest along the Wabash Valley...but with a small eastward expansion of peak indices near 105F will issue another Heat Advisory for Wednesday, now including another 1-2 columns of counties from Crawfordsville south to Bloomington and Bedford. Low temperatures will drop to the low to mid 70s tonight and only down to the soupy mid 70s Wednesday night. && .Long Term...(Thursday through Tuesday) Issued at 300 PM EDT Tue Aug 10 2021 Thursday morning looks like there could be a lull in activity as surface high pressure to the southeast stretches back toward central Indiana and surface and upper forcing are well away from the area. By afternoon, though, the warm temperatures and high humidity will allow for diurnal convection to fire once again, even without any more forcing. Without much in the way of shear and with the upper jet well to the north, will be difficult to see any organization to convection, but the large amount of instability means that anything forced from diurnal heating could produce severe wind gusts from wet microbursts before coming to an end. Precipitable water values will be high, again over 2 inches, and with weak steering flow aloft storm motions will be slow. Thus heavy rainfall and localized flooding will be a threat. On Friday, again looking at temperatures and moisture in place, but this time a cold front will approach from the northwest and move through along with a weak vort max. Combining this with significant instability could provide the organization necessary for a squall line. Storm motions should be quicker, and the main threat will likely be damaging winds. By late Friday evening, the front should be through the area and drier cooler (near normal highs in the low to mid 80s) air should move in for the weekend as high pressure builds in from the northwest. More variability in the pattern for next week, so for now will accept the lower chance PoPs from the NBM with near normal temperatures. && .Aviation...(18Z TAF Issuance) Issued at 138 PM EDT Tue Aug 10 2021 IMPACTS: - Isolated to scattered convection, best chances 4-12z tonight - MVFR and gusts over 35 kts possible in stronger thunderstorms - Sustained winds generally from 190-240 degrees at 7-14 kt DISCUSSION: VFR conditions are expected through the period outside of convection. Isolated to locally scattered convection is expected to return later today once daytime heating can overcome capping inversion aloft. High instability from hot and very humid surface will promote fast cumulus growth for cells that can surpass the cap. Best chances for greater coverage in showers/storms will be in the 4z-12z period late tonight when small mid-level wave crosses the central/northern counties from west to east...so added VCTS at this time. Confidence too low before/after this period to include VCTS at any particular TAF site. Humid south-southwesterly winds at 7-14 knots will continue, with higher gusts in/near convective cells. && .IND WATCHES/WARNINGS/ADVISORIES... Heat Advisory until 8 PM EDT this evening for INZ021-028-029-035- 043-044-051-060-067. && Short Term...AGM Long Term...CP Aviation...AGM
Hazardous weather outlook, Aug 10, 12:09 PM EDT, 3 hours 43 minutes before
Hazardous Weather Outlook National Weather Service Indianapolis IN 1209 PM EDT Tue Aug 10 2021 INZ021-028>031-035>049-051>057-060>065-067>072-111615- Carroll-Warren-Tippecanoe-Clinton-Howard-Fountain-Montgomery-Boone- Tipton-Hamilton-Madison-Delaware-Randolph-Vermillion-Parke-Putnam- Hendricks-Marion-Hancock-Henry-Vigo-Clay-Owen-Morgan-Johnson-Shelby- Rush-Sullivan-Greene-Monroe-Brown-Bartholomew-Decatur-Knox-Daviess- Martin-Lawrence-Jackson-Jennings- Including the cities of Delphi, Flora, Williamsport, West Lebanon, Lafayette, West Lafayette, Frankfort, Kokomo, Attica, Covington, Veedersburg, Crawfordsville, Lebanon, Zionsville, Tipton, Fishers, Carmel, Noblesville, Anderson, Muncie, Winchester, Clinton, Newport, Rockville, Greencastle, Plainfield, Brownsburg, Danville, Indianapolis, Greenfield, New Castle, Terre Haute, Brazil, Clay City, Spencer, Martinsville, Mooresville, Greenwood, Franklin, Shelbyville, Rushville, Sullivan, Linton, Bloomfield, Bloomington, Nashville, Columbus, Greensburg, Vincennes, Washington, Loogootee, Shoals, Bedford, Mitchell, Seymour, Brownstown, and North Vernon 1209 PM EDT Tue Aug 10 2021 HEAT ADVISORY for Wabash Valley 1 PM to 8 PM EDT today. This hazardous weather outlook is for central Indiana. .DAY ONE...This Afternoon and Tonight. Thunderstorms are possible through tonight. Some storms may become severe this afternoon and tonight. The primary severe threat will be damaging winds. Lightning, gusty winds, and heavy rainfall are possible with any storm. Storm motion will be generally from the west at around 25 mph. Heat indices will peak in the upper 90s to near 105 degrees this afternoon, with the highest values in the Wabash Valley. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Thunderstorms are possible over all or parts of the area Wednesday through Saturday, and again on Monday. Some of the storms on Wednesday through Friday could become strong to severe, with damaging winds and large hail the primary severe threats. Locally heavy rain is possible with any storm. Peak heat indices will remain in the upper 90s to around 105 degrees for most locations through Thursday. .SPOTTER INFORMATION STATEMENT... Spotter activation is possible at times today into Thursday. && More information, along with other weather, hydrological and climate information can be found at http://weather.gov/ind AGM
The office that day
Everything else NWS Indianapolis, IN issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 10, 8:32 AM EDT | Special Weather Statement | IND | Decatur | 28 min |
| Aug 10, 8:57 AM EDT | Special Weather Statement | IND | Sullivan | 33 min |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.